# SDR 05FDEA02311

- Difficulty date: August 8, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CARRIED OUT FOUND CRACKS 2 EACH AT LEFT NR 4 BANJO FITTING ON AFT LOWER HOLE 5 O'CLOCK (LOOKING I/B) APPROX .1875 INCH LONG AS MARKED.  REPAIRED AS PER SRM 55-20-00.
